Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 195, NWS Lubbock, TX

June 12, 2012Castro County, Parmer County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 12, 2012, 11:17 PM CDT for Castro County, Parmer County, Texas. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2012, 11:17 PM CDT (04:17 UTC)
Expired
Jun 13, 2012, 12:00 AM CDT
In force
43 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Castro County, TX, Parmer County, TX

The radar

The Amarillo radar (KAMA), 87 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 11:35 PM CDTTSTM WND GST 652 Ne Dimmitt, TXMEASURED BY THE WEST TEXAS MESONET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 3:44 PM CDTSevere Thunderstorm WatchSPC8 hr
Jun 12, 9:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
628 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1812 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WUUS54 KLUB 130417
SVRLUB
TXC069-369-130500-
/O.NEW.KLUB.SV.W.0195.120613T0417Z-120613T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1117 PM CDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PARMER COUNTY IN THE PANHANDLE OF TEXAS.
  CASTRO COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL MIDNIGHT CDT

* AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. A WIND GUST OF 76 MPH WAS   
  RECORDED IN HEREFORD IN ADVANCE OF THIS STORM. THIS STORM WAS      
  LOCATED 8 MILES EAST OF SUMMERFIELD...OR NEAR HEREFORD...AND       
  MOVING SOUTH AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE BLACK...        
  SUMMERFIELD...EASTER...AND DIMMITT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DESTRUCTIVE WINDS CAN BE EXPECTED. GO TO AN INTERIOR ROOM ON THE 
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT 
WEDNESDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3475 10201 3455 10199 3433 10200 3433 10268
      3475 10269
TIME...MOT...LOC 0415Z 338DEG 35KT 3477 10237

$$



24
2 follow-up statements
820 
WWUS54 KLUB 130428
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1128 PM CDT TUE JUN 12 2012

TXC069-369-130500-
/O.CON.KLUB.SV.W.0195.000000T0000Z-120613T0500Z/
PARMER TX-CASTRO TX-
1128 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASTRO AND
EASTERN PARMER COUNTIES UNTIL MIDNIGHT CDT...

AT 1120 PM CDT...THE WEST TEXAS MESONET STATION AT FRIONA REPORTED A 
SEVERE WIND GUST OF 61 MPH. 

DOPPLER RADAR CONTINUED TO INDICATE A GUST FRONT CAPABLE OF 
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH MOVING SOUTH AT 40 
MPH INTO CENTRAL CASTRO AND EASTERN PARMER COUNTIES. THE PARENT 
SEVERE THUNDERSTORM WAS LOCATED JUST EAST OF HEREFORD...MOVING 
SOUTHEAST AT 35 MPH. HAIL UP TO HALF DOLLARS IS POSSIBLE WITH THIS 
STORM AS WELL. 

LOCATIONS IMPACTED INCLUDE...
  DIMMITT...LAZBUDDIE...HART AND NAZARETH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS ACROSS DEAF 
SMITH AND PARMER COUNTIES. THIS IS A DANGEROUS STORM. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3475 10201 3455 10199 3433 10200 3433 10268
      3475 10269
TIME...MOT...LOC 0425Z 338DEG 35KT 3468 10233

$$


24
997 
WWUS54 KLUB 130442
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1142 PM CDT TUE JUN 12 2012

TXC069-369-130500-
/O.CON.KLUB.SV.W.0195.000000T0000Z-120613T0500Z/
PARMER TX-CASTRO TX-
1142 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASTRO AND
EASTERN PARMER COUNTIES UNTIL MIDNIGHT CDT...

AT 1135 PM CDT...THE WEST TEXAS MESONET STATION AT DIMMITT REPORTED 
A SEVERE WIND GUST TO 65 MPH. WINDS IN EXCESS OF 70 MPH ARE POSSIBLE 
ALONG A GUST FRONT EXTENDING FROM NORTH OF LAZBUDDIE TO NEAR 
DIMMITT. THE PARENT SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH 
OF DIMMITT...MOVING SOUTHEAST AT 40 MPH. THIS STORM IS ALSO CAPABLE 
OF PRODUCING HAIL UP TO HALF DOLLARS. 

LOCATIONS IMPACTED INCLUDE...
  HART...NAZARETH...DIMMITT...AND LAZBUDDIE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3475 10201 3455 10199 3433 10200 3433 10268
      3475 10269
TIME...MOT...LOC 0439Z 332DEG 34KT 3447 10223

$$


24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:32 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 12, 9:32 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
932 PM CDT TUE JUN 12 2012

.UPDATE...
HAVE RESENT THE ZONES AND UPDATED THE GRIDS TO INCLUDE SVR TS
WATCH NUMBER 385 VALID UNTIL 09Z. REMAINDER OF FORECAST STILL
APPEARS TO BE IN GOOD SHAPE. CONVECTIVE SYSTEM CONTINUES TO MOVE
SOUTHEAST OUT OF THE TEXAS PANHANDLE AND WILL AFFECT OUR NORTHERN
COUNTIES AROUND 1AM OR PERHAPS SLIGHTLY BEFORE. LONE SUPERCELL
NOTED ACROSS WESTERN CURRY COUNTY SHOULD START TO ENTER OUR CWFA A
LITTLE AFTER 1030P.

&&

.PREV DISCUSSION... /ISSUED 645 PM CDT TUE JUN 12 2012/

AVIATION...
POTENTIAL FOR THUNDERSTORMS TOPS THIS FCST. BEST CHANCES LOOK TO
BE INITIALLY AT KLBB PERHAPS AS EARLY AS 03Z-05Z BUT PERHAPS A BIT
LATER AS REFLECTED IN THE OFFICIAL FORECAST AT PRESENT. CURRENT
ACTIVITY SOUTHWEST OF KLBB SOME 100NM OR SO THOUGH WE WILL ALSO
HAVE TO CAREFULLY WATCH A CONVECTIVE SYSTEM OUT OF THE NW
PANHANDLE WHICH MAY AFFECT BOTH KLBB AND KCDS LATE TONIGHT.
OUTSIDE OF STORMS..CONDITIONS ARE EXPECTED TO REMAIN VFR.

PREV DISCUSSION... /ISSUED 417 PM CDT TUE JUN 12 2012/

SHORT TERM...
PRETTY MUCH IN A HOLDING PATTERN TO SEE HOW THINGS EVOLVE THIS
AFTERNOON.  TTU AND OUN WRF RUNS ARE ALL SHOWING CONVECTION
DEVELOPING ACROSS EASTERN NEW MEXICO/PERMIAN BASIN WITH FURTHER
DEVELOPMENT ACROSS THE SOUTH PLAINS.  THESE AREAS GRADUALLY CONGEAL
INTO A COUPLE OF MCS CLUSTERS...FIRST ONE THE MODELS HINT AT IS
ACTIVITY ACROSS THE PERMIAN BASIN MOVING EAST WITH THE SECOND ONE
DEVELOPING ACROSS NORTHEAST NEW MEXICO AND SLIDING SOUTHEAST ACROSS
THE PANHANDLE AND DOWN INTO THE NORTHERN SOUTH PLAINS/ROLLING
PLAINS.  UNFORTUNATELY THESE SCENARIOS DO NOT BODE TOO WELL FOR THE
HUB CITY BUT THERE STILL IS A CHANCE THAT WE COULD SEE SOME ACTIVITY
LATER THIS AFTERNOON.  LATEST SOUNDING INFORMATION FROM THE TEXAS
TECH MESONET INDICATES THAT THERE IS STILL A POST-OUTFLOW BOUNDARY
AIRMASS ACROSS THE REGION WITH DEEP BOUNDARY LAYER MOISTURE UP TO
AROUND 700 MB AND A FAIRLY HIGH FREEZING LEVEL.  THERE ALSO IS A
FAIRLY STRONG CAP OVER THE REGION IN THE TTU SOUNDING THAT WILL
NEED SOME HELP ERODING EITHER BY WEAK SYNOPTIC SCALE LIFT...
COOLING/DRYING ALOFT...OR CONTINUED MIXING OF THE BOUNDARY LAYER
AS TEMPERATURES WARM UP.

SHEAR PROFILES ARE STILL SUFFICIENT FOR SEVERE WEATHER ALTHOUGH THE
HAIL THREAT MAY BE MITIGATED SOMEWHAT BY THE HIGH FREEZING LEVELS.
WILL ALSO HAVE TO CONSIDER THE POSSIBILITY OF HEAVY RAINFALL WITH
THE AMPLE BOUNDARY LAYER MOISTURE AND INITIAL SLOW STORM MOTION
BEFORE STORMS ORGANIZE INTO SOME FORM OF A COMPLEX/SYSTEM. BECAUSE
OF THE POSSIBILITY OF A SERIES OF STORM COMPLEXES AFFECTING THE
AREA LATE THIS EVENING AND AGAIN POSSIBLY OVERNIGHT...OPTED TO
KEEP POPS FAIRLY GENERALIZED TONIGHT THEN TAPER THEM OFF FOR
TOMORROW MORNING. CHANCES ONCE AGAIN INCREASE WEDNESDAY AFTERNOON
AS THE NAM HINTS AT ANOTHER COMPLEX TRYING TO DEVELOP ACROSS
EASTERN NEW MEXICO AND SLIDES TOWARDS THE AREA THROUGH TOMORROW
AFTERNOON.

JORDAN

LONG TERM...
BRIEF UL RIDGING WILL EXIST TOMORROW EVENING THROUGH EARLY
THURSDAY MORNING...AS FORECAST MODELS HINT AT AN EMBEDDED
DISTURBANCE THAT MAY BE THE SYNOPTIC SPARK TO INITIATE STORMS
ALONG THE DRYLINE ACROSS EASTERN NEW MEXICO. ADEQUATE
SOUTHWESTERLY MEAN FLOW MAY ALLOW STORMS TO FILTER ACROSS THE
SOUTHERN PLAINS TOMORROW NIGHT. LLJ INCREASING TO AOA 30 KTS
COMBINED WITH PWATS EXCEEDING 1.00 INCH...LITTLE TO NO CONVECTIVE
INHIBITION...AND BEING ABLE TO TAP INTO THE PROGGED SFC-BASED CAPE
VALUES OF 1.5-2.5 KG/KG SUGGESTS THE POTENTIAL FOR STRONG TO
SEVERE STORMS WITH MODERATE RAINFALL...HAIL AND BRIEF GUSTY WINDS
THE PRIMARY THREATS. HOWEVER TONIGHTS ANTICIPATED CONVECTION COULD
WRECK HAVOC ON TOMORROW NIGHTS SUPPOSED CONVECTION...AS THE
DISPLACEMENT OF LINGERING BOUNDARIES COULD SERVE AS /1/ THE FOCUS
FOR BEST PRECIP AND /2/ POSSIBLY INDUCE LOWERED DEWPOINTS THAN
EXPECTED. WILL OPT TO MAINTAIN MENTIONABLE POPS WITH BEST CHANCES
ACROSS THE WEST NEAREST TO THE DRYLINE. STORMS DEVELOPING ALONG
THE DRYLINE MAY OCCUR ONCE AGAIN LATE THURSDAY AFTERNOON...AS AN
UL TROUGH DIGS ESE ACROSS THE SOUTHWESTERN CONUS WHICH WILL
PROMOTE SOUTHWESTERLY FLOW ALOFT. AS A RESULT...THE DRYLINE WILL
MOVE CLOSER TO THE TEXAS/NEW MEXICO STATE LINE AS SOUTHEASTERLY
SFC WINDS EAST OF THE DRYLINE SURGES IN DEWPOINTS IN THE 50S AND
60S. SEVERE INDICES MAY BE SIMILAR TO TOMORROW NIGHT /SFC-BASED
CAPE AOA 2.5 KJ/KG...LITTLE TO NO CIN AND INVERTED-V SOUNDING
PROFILES/...AND THEREFORE POSE A THREAT FOR HAIL AND GUSTY WINDS.

THEREAFTER...THE AFOREMENTIONED SOUTHWESTERN CONUS UL DISTURBANCE
WILL RETROGRADE WEST ACROSS THE PACIFIC OCEAN...AND UA RIDGING WILL
COMMENCE ACROSS THE EASTERN CONUS. THIS SYNOPTIC SETUP WILL ALLOW
DEWPOINTS TO BE IN THE 50S AND 60S ACROSS THE CWA...AND ALSO CAUSE
THE DRYLINE TO LINGER NEAR THE TEXAS/NEW MEXICO LINE FRIDAY-SUNDAY.
LONG TERM SOLUTIONS FIRE STORMS ALONG THE DRYLINE AND ADEQUATE SOUTH
TO SOUTHWESTERLY MEAN FLOW SUGGESTS THE POTENTIAL FOR STORMS TO
FILTER ACROSS THE WESTERN ZONES EACH AFTERNOON/EVENING DURING THE
SAID PERIOD. EARLY NEXT...THE GFS AND TO A LESSER EXTENT THE ECMWF
DISPLAY A BROAD UA LOW DIGGING ESE ACROSS THE CENTRAL/HIGH
PLAINS...WITH ITS SOUTHERN PERIPHERY MOVING ACROSS THE SOUTHERN
PLAINS MONDAY...AND THUS ENCOURAGING FLOW ALOFT TO EVOLVE TO A
SLIGHT NORTHWEST FLOW. WEST TO NORTHWEST SFC WINDS WILL SHIFT THE
DRYLINE TO OFF THE CAPROCK MONDAY NIGHT...AND REMAINING THERE
THROUGH THE END OF THE EXTENDED PERIOD. AN INCOMING COLD FRONT MAY
PROVIDE ANOTHER FOCUS FOR STORMS ESPECIALLY IF IT IS CAPABLE OF
INTERACTING WITH THE LINGERING DRYLINE. WILL HOWEVER MAINTAIN SILENT
POPS BEYOND SUNDAY NIGHT...GIVEN THE SYNOPTIC PATTERN COULD DIFFER
BY DAY 7.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        61  89  64  92  63 /  60  30  30  20  20
TULIA         64  88  64  91  64 /  60  30  20  20  20
PLAINVIEW     65  88  65  91  66 /  60  30  20  20  20
LEVELLAND     68  90  67  94  66 /  60  30  20  20  20
LUBBOCK       67  89  69  93  68 /  60  30  20  20  20
DENVER CITY   69  94  70  94  67 /  60  30  30  20  20
BROWNFIELD    69  92  70  94  67 /  60  30  20  20  20
CHILDRESS     68  89  70  92  69 /  60  30  20  20  20
SPUR          69  91  69  93  69 /  60  20  20  20  20
ASPERMONT     71  93  72  95  73 /  60  20  20  20  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

26/99
Hazardous weather outlook, Jun 12, 11:32 AM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1132 AM CDT TUE JUN 12 2012

TXZ021>044-131645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1132 AM CDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS MUCH OF THE OUTLOOK AREA...BUT WILL BE GREATEST
ACROSS THE EXTREME SOUTHWESTERN PANHANDLE AND THE WESTERN SOUTH
PLAINS. STRONG AND COOL EAST TO NORTHEAST WINDS EMANATING FROM
THUNDERSTORMS THAT MOVED ACROSS THE PANHANDLE EARLY THIS MORNING
HAVE STABILIZED THE AIR MASS ACROSS THE AREA AND HAVE SHIFTED THE
CONVERGENCE ZONE ALONG THE OUTFLOW BOUNDARY WELL WEST AND SOUTH OF
THE AREA. THIS BOUNDARY IS UNLIKELY TO SHIFT TOO FAR TO THE NORTH
THIS AFTERNOON DESPITE SOME HEATING DURING THE AFTERNOON. THUS...
THE MAIN FOCUS FOR THUNDERSTORM INITIATION IS LIKELY TO BE OUTSIDE
THE OUTLOOK AREA. THUNDERSTORMS THAT FORM TO THE WEST OF THE AREA
ON THE HIGH TERRAIN OF NEW MEXICO WILL MOVE TO THE EAST AND ARE
EXPECTED TO ENTER THE WESTERN SOUTH PLAINS AREA THIS EVENING.
HOWEVER...HEATING THAT OCCURS THIS AFTERNOON WILL CAUSE SOME
DESTABILIZATION OF THE AIR MASS IN PLACE ACROSS THE AREA...AND
UPPER LEVEL SUPPORT FROM AN UPPER LEVEL JET STREAK AND DISTURBANCE
MOVING ACROSS THE SOUTHERN PLAINS MAY RESULT IN SOME THUNDERSTORM
INITIATION WELL NORTH AND EAST OF THE OUTFLOW BOUNDARY AS WELL.
IN BOTH OF THESE SCENARIOS ENOUGH INSTABILITY WILL BE PRESENT AND
WINDS IN THE LOWER TO MIDDLE PARTS OF THE ATMOSPHERE WILL BE
FAVORABLE FOR SOME STORMS TO BECOME SEVERE WITH HAIL TO THE SIZE
OF GOLFBALLS AND DAMAGING WIND GUSTS. ISOLATED TORNADOES AND MINOR
FLOODING WILL BE A LESSER RISK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE
AREA EACH AFTERNOON AND EVENING FROM WEDNESDAY THROUGH SUNDAY...
WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 12, 8:41 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
841 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             15 W SUNDOWN            33.46N 102.75W
06/12/2012  E1.25 INCH       COCHRAN            TX   SKYWARN SPOTTER

&&

EVENT NUMBER LUB1200299

GDS
Local storm report, Jun 12, 8:54 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
854 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TORNADO          3 S WHITEFACE           33.56N 102.61W
06/12/2012                   COCHRAN            TX   SKYWARN SPOTTER

            BRIEF TORNADO OBSERVED

&&

EVENT NUMBER LUB1200300

GDS
Local storm report, Jun 12, 8:55 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
855 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             WHITEFACE               33.60N 102.61W
06/12/2012  E2.50 INCH       COCHRAN            TX   SKYWARN SPOTTER

&&

EVENT NUMBER LUB1200301

GDS
Local storm report, Jun 12, 9:01 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
901 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             WHITEFACE               33.60N 102.61W
06/12/2012  E2.00 INCH       COCHRAN            TX   PUBLIC

            ONLY HAIL FALLING....NO RAIN

&&

EVENT NUMBER LUB1200302

GDS
Local storm report, Jun 12, 9:05 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
905 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             WHITEFACE               33.60N 102.61W
06/12/2012  E2.75 INCH       COCHRAN            TX   PUBLIC

&&

EVENT NUMBER LUB1200303

GDS
Special weather statement, Jun 12, 10:47 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1047 PM CDT TUE JUN 12 2012

TXZ021-022-130415-
CASTRO-PARMER-
1047 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR CASTRO AND PARMER COUNTIES...

AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
GUST FRONT WITH STRONG WINDS...POSSIBLY AS HIGH AS 50 MPH...MOVING
SOUTH OUT OF DEAF SMITH COUNTY. THIS GUST FRONT IS PRECEDING A LINE
OF STRONG TO OCCASIONALLY SEVERE STORMS STRETCHING FROM SOUTH OF
TUCUMCARI TO NORTHEAST OF HEREFORD.

GUSTY WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS GUST FRONT.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
WINDS SUBSIDE.

LAT...LON 3475 10214 3434 10218 3435 10304 3474 10303
TIME...MOT...LOC 0344Z 343DEG 28KT 3471 10299

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:22 PM CDTSevere Thunderstorm WarningLUBYoakum53 min
Jun 12, 8:06 PM CDTSevere Thunderstorm WarningLUBCochran, Yoakum54 min
Jun 12, 8:40 PM CDTSevere Thunderstorm WarningLUBHockley35 min
Jun 12, 9:16 PM CDTSevere Thunderstorm WarningLUBHockley, Lamb27 min
Jun 12, 10:47 PM CDTSpecial Weather StatementLUBCastro, Parmer28 min
Jun 12, 11:36 PM CDTSevere Thunderstorm WarningLUBParmer24 min
Jun 12, 11:36 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall, Swisher24 min
Jun 12, 11:47 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran58 min
Jun 12, 11:50 PM CDTSevere Thunderstorm WarningLUBBailey, Hale, Lamb10 min
Jun 13, 12:03 AM CDTSevere Thunderstorm WarningLUBBailey, Briscoe, Castro, Floyd, Hale, Hall and 4 more57 min
Jun 13, 12:29 AM CDTAreal Flood AdvisoryLUBBriscoe, Castro, Childress, Hall, Parmer, Swisher4 hr
Jun 13, 12:43 AM CDTSpecial Weather StatementLUBCochran, Hockley32 min
Jun 13, 12:59 AM CDTSpecial Weather StatementLUBCochran, Cottle, Crosby, Dickens, Hockley, Lubbock and 1 more31 min
Jun 13, 1:04 AM CDTSpecial Weather StatementLUBBailey, Briscoe, Castro, Childress, Floyd, Hale and 4 more26 min
Jun 13, 1:13 AM CDTAreal Flood AdvisoryLUBBailey, Cottle, Floyd, Hale, Lamb, Motley3 hr
Jun 13, 1:18 AM CDTSevere Thunderstorm WarningLUBMotley42 min
Jun 13, 1:21 AM CDTSevere Thunderstorm WarningLUBBailey, Parmer24 min
Jun 13, 1:33 AM CDTSpecial Weather StatementLUBCochran, Crosby, Dickens, Garza, Hockley, Kent and 2 more42 min
Jun 13, 1:35 AM CDTSpecial Weather StatementLUBBailey, Briscoe, Castro, Childress, Cottle, Floyd and 6 more40 min
Jun 13, 1:51 AM CDTSevere Thunderstorm WarningLUBCottle24 min
Jun 13, 2:15 AM CDTSpecial Weather StatementLUBGarza, Lynn45 min
Jun 13, 2:18 AM CDTSpecial Weather StatementLUBCottle, King42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.